# SDR GTIA050182

- Difficulty date: May 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug MD 83
- Aircraft serial: 49449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO COMPARTMENT FS 484-515 L18R CUSP WEB HAS CORROSION.  REMOVED RT OUTBOARD FLOOR PANEL.  CUT WEB OUT OF LIMIT 2 LOCATIONS 6 INCHES BY 8 INCHS BAND 16 INCHES BY 6 INCHES.  FABRICATED REPAIR DOUBLERS AND FILLERS.  TREATED AND PRIMED.  INSTALLED DOUBLER AND FILLERS.  (M)
